There are a number of inherited conditions associated with bull’s eye maculopathy including progressive cone dystrophy, rod-cone dystrophy, Stargardt’s disease or medications such as chloroquine or hydroxychloroquine or intravitreal fomivirsen therapy for cytomegalovirus retinitis. I would recommend that you seek the care of a retinal specialist to determine the etiology and treatment possibilities.
Sandy T. Feldman, M.D., M.S.
ClearView Eye and Laser Medical Center
San Diego, California
This is commonly associated with Chloroquine/Hydroxychloroquine toxicity and the condition can be confused with RP in its later stages. If this is what you were taking, then removal of the drug should at least prevent the disease from progressing. If you were not taking these drugs, you should probably pursue another diagnosis.
thanx for ur reply sir. is there any treatment available for this . and i have problem wid my central vision so can i improve my central vision and is theer any medicine available for this?